# SDR CA060605004

- Difficulty date: June 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,077 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22850809801
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THEY RECEIVED A  (L REV UNLOCKED) CAUTION MESSAGE ON RUNWAY AND LINED UP FOR TAKEOFF WITH NO REPORTED CHANGE TO THE N1 OR N2 INDICATIONS. MESSAGE THEN FLICKERED ON AND OFF. WHILE TAXIING BACK TO THE GATE THE MESSAGE WENT OUT. AFTER AC SHUTDOWN MESSAGE REAPPEARED. REV LOCKED OUT IAW MEL 78-30-02 AND TASK 78-30-00-040-802. TRACK ASSY NOTED TO BE CRACKED IAW REO 601R-78-30-3253. AC FERRIED, TRACK ASSY REPLACED. AC RELEASED INTO SERVICE. (TC NR 20060605004)
